MathSciNet Relay Station
MathSciNet bibliographic data
MR1708432 60J60 (60G17)
DeBlassie, R. Dante On hitting single points by a multidimensional diffusion. Stochastics Stochastics Rep. 65 (1998), no. 1-2, 1–11.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement